# SDR AT9900664

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND RT OUTER FLOOR PANEL NR 40 HAS ELONGATED HOLES AND CORROSION.  FABRICATED NEW FLOOR PANEL IAW DC9 SRM 51-30-21, 51-10-2/-3/-4.
